# SDR FDEA201104081409

- Difficulty date: April 8, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 740-760 S6-7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REWORK OF SNRM N00031, REPAIR EVALUATED IAW INCORRECT SRM REPAIR REQUIRES   REPLACEMENT PREVIOUSLY INSTALLED EXTERNAL SKIN REPAIR BETWEEN STA 740 TO 760   STRINGERS 6L TO 7L.  REWORK ACCOMPLISHED ON EA F-5330-146284.    MAJOR REPAIR.
